MathSciNet Relay Station
MathSciNet bibliographic data
MR1156565 (94d:57066) 57S30 (20F32 30F40)
Susskind, Perry; Swarup, Gadde A. Limit sets of geometrically finite hyperbolic groups. Amer. J. Math. 114 (1992), no. 2, 233–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement